# SDR T17A202003198010

- Difficulty date: March 18, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 7,824 hours, 5,879 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Pylon
- Part time: 7,824 hours, 5,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON SUPPORT ANGLES CRACKED, MX REPLACED LEFT PYLON CENTER SUPPORT ANGLES WITH FABRICATED UNITS. ANGLES FABRICATED FROM 2024-T3 .025 IAW BEECHCRAFT SRM 54-10-00 AND SRM 51-30-45, WITH THESE REPAIRS NO REINSPECT IS CALLED OUT IN THE SRM MANUAL
